# SDR UIEA201806121110

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 77,589 hours, 25,420 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD AREA PANEL 441BT, FWD ANGLE BRACKET OTBD LOWER WEB CORNER HAS A CRACK.  REMOVED AND REPLACED THE PYLON FWD AREA BARRIER ASSY WITH WEB IAW SRM 51-40-02.
